# SDR SWAA2013010711199

- Difficulty date: November 14, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L LOCATED AT BS 500A+16" FWD CARGO COMPARTMENT.  REPAIRED STRINGER 26L LOCATED AT BS 500A+16" FWD CARGO COMPARTMENT IAW SRM B737-300 53-00-03-2R-1 (FROM BSTA 500A TO BSTA 500C+12").
